MathSciNet Relay Station
MathSciNet bibliographic data
MR2996797 34B18 (34B10)
Zhang, Xuemei; Ge, Weigao Symmetric positive solutions of boundary value problems with integral boundary conditions. Appl. Math. Comput. 219 (2012), no. 8, 3553–3564.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement